What do you do if all the depression medication you take makes you feel sick and very tired?

When I was put on depression medicated it made me feel sick. No matter how many times the doctor changed my medication I still felt real bad physical.

17 Answers

Relevance
  • iroc
    Lv 7
    1 decade ago
    Favorite Answer

    Side effects are possible. It is better to have two symptoms, than three. Ask your doctor if they are normal side effects.

    You will tell me that your depression is chemical.

    well, I will tell you that if you find 20 people to just shower with attention and try to make their lives as comfortable on this earth as possible, before they leave here. That cloud of depression will soon dissipate.

    • Login to reply the answers
  • 1 decade ago

    Keep trying. Your depression may just be a symptom of something else also, like an anxiety problem, or a physical problem. All doctors are not alike, keep trying to figure out your problem. You may want to read books about anxiety and depression, educating yourself will help you find the answer. Also try searching the library and internet for your exact problem/symptoms.

    You have a long life left, have faith and patience. Don't give up looking for the answer.

    • Login to reply the answers
  • 1 decade ago

    Ask your doctor about lithium as a anti-depresent. Also: if the physical discomfort is less than the psychological discomfort of depression, then bear with the side-effects for a while. Once your body gets used to the meds it eill go better - mentally and physically. Best of luck. And don't take anybody's advice on anything (i.e. yahoo answers)...your condition is serious and the best people to help is your pshycologist and GP.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    Is this something you brought to the attention of your doc? If he won't address this issue, I'd seek another doctor for other avenues of treatment.

    Feeling sick and under the weather is NOT normal. However, there is a chance that it's a sideaffect of the drug which only occurs in the beginning of the program. But I'd still bring it up to your doctor.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Ask your Doctor to change your medication. There are several out there and some work better than others.

    Source(s): I had to change 3 times before I found the one that worked best for me.
    • Login to reply the answers
  • 1 decade ago

    STOP taking them-have you tried some natural, non-prescription, don't need a doctor, options like the herb St. John's Wort? Go to a reputable health food store or co-op and they will guide you as to alternative depression options.

    • Login to reply the answers
  • 1 decade ago

    well try stopping takin the medicine for a while and I used to be moderatly depressed but I got a marijuana perscription from a docter freind after most depression medicines didn't help and I haven't been depressed since ive been using it but who know sif itll work 4 u just ask about it

    • Login to reply the answers
  • 1 decade ago

    Maybe your should try psychotherapy. It can work extremly well in curing most cases of depresion WITHOUT medication. Just make sure you find yourself a good psychotherapist, preferably on that specialises in CBT (cognitive - behavioral theraphy).

    • Login to reply the answers
  • Anonymous
    1 decade ago

    ask your doctor to change your medication

    • Login to reply the answers
  • 1 decade ago

    HELLO,WELL BASICALY U NEED 2 CONSENT A DOCTUR -ASK HIM TO TEST UR LEVEL OF CERITONINE IN YOUR BRAIN AND START FROM THERE/AND IF HE CAN PUT U IN THE HOSPITAL 4 OBSERVATION UNTILE U GET COMPLETLY REGULATED ON YOUR MEDICATION.

    Source(s): TRY MENTALILLNESS.COM
    • Login to reply the answers
Still have questions? Get your answers by asking now.